# SDR DALA2015021701393

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Broken
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LONGERON CLIPS BS 1174 - 1193 BETWEEN LONGERON 7 - 8L .  REPAIRED IAW ETI 88-15-070, REV ORIG AND ER/A 532525-14, REV ORIG.
